English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  AdS_2 type-IIA solutions and scale separation

Lust, D., & Tsimpis, D. (2020). AdS_2 type-IIA solutions and scale separation. Journal of High Energy Physics, 07, 060. Retrieved from https://publications.mppmu.mpg.de/?action=search&mpi=MPP-2020-50.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lust, Dieter1, Author
Tsimpis, Dimitrios1, Author
Affiliations:
1Max Planck Institute for Physics, Max Planck Society and Cooperation Partners, ou_2253650              

Content

show
hide
Free keywords: Theoretical Physics
 Abstract: In this note we examine certain classes of solutions of IIA theory without sources, of the form AdS_2 x M^(1) x ... x M^(n), where M^(i) are Riemannian spaces. We show that large hierarchies of curvatures can be obtained between the different factors, however the absolute value of the scalar curvature of AdS_2 must be of the same order or larger than the absolute values of the scalar curvatures of all the other factors.

Details

show
hide
Language(s):
 Dates: 2020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
  Abbreviation : JHEP
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 07 Sequence Number: - Start / End Page: 060 Identifier: -